Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Bochner's Theorem on Measurable Linear Functionals of a Gaussian Measure

Yoshiaki Okazaki
The Annals of Probability
Vol. 9, No. 4 (Aug., 1981), pp. 663-664
Stable URL: http://www.jstor.org/stable/2243419
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

Bochner's theorem formulated by Xia Dao-Xing is established for an abstract Wiener space. Let (ι, H, E) be an abstract Wiener space. Then for every continuous cylinder set measure ν on E', the image ι'(ν) is a Radon measure on H'.

Page Thumbnails

  • Thumbnail: Page 
663
    663
  • Thumbnail: Page 
664
    664